"Controlling complex dynamical networks with coupling delays to a desired orbit" (Vol 359, Pg 42, 2006)

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 411
  • Download : 0
In this Letter, we indicate that the proposed sufficient condition in Letter [Z. Li, G. Feng, D., Hill, Phys. Lett. A 359 (2006) 42] does not hold, which cannot guarantee that the states of complex network with coupling delays globally exponentially synchronize with a desired orbit and it only applies to globally asymptotical synchronization with a desired orbit. For correcting the mistakes, a correct version of globally exponential synchronization is given and proved in this Letter. (C) 2007 Published by Elsevier B.V.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2007-10
Language
English
Article Type
Correction
Citation

PHYSICS LETTERS A, v.370, pp.533 - 535

ISSN
0375-9601
DOI
10.1016/j.physleta.2007.09.011
URI
http://hdl.handle.net/10203/89194
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0